On poly-Eulerian numbers
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 47-61
Jin-Woo Son and Min-Soo Kim
Kyunganam University, Kyunganam University
Abstract : In this paper we define poly-Euler numbers which generalize ordinary Euler numbers. We construct a $p$-adic poly-Euler measure by the poly-Euler polynomials and derive an integral formula.
Keywords : poly-Euler number
MSC numbers : 11B68, 11E95
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd